# SDR IPXA2024120240326

- Difficulty date: October 24, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,196 hours, 25,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200345
- Part serial: 000137
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP UPPER OUTBOARD SURFACE IS DELAMINATED IN TWO AREAS. DOT AA014. REVIEWED
